Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.
Given your long duration of periods, and now another period in short interval suggest hormonal imbalance.
Depo prevented your regular menses while being on it.
But now without depo, your body has not been able establish balance between estrogen and progestin.
To restore the balance, combination hormone pills orally should be effective.
Estradiol and progestin together are combined on oral pills.
Also you should get checked for thyroid gland disorder which can also cause irregular periods.Best wishes,It was my pleasure to help you today.
The pill need prescription from your doctor.
Very welcomeBest wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-dr-basu/